MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; WEARABLE ANTENNA ASSEMBLY

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; WEARABLE ANTENNA ASSEMBLY
Model Number PDBT-915-2K
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Both wearable antenna assembly units associated with this mdr were not used when the occurrence took place.The procedure was performed according to the ifu.In addition, the stimulators with the system: were not implanted at an off-label location.Were not implanted too close to the targeted nerve.Migration did not occur.Bone or tissue was not inadvertently punctured during the procedure.The waas associated with this complaint ( (b)(4) ) were returned for investigation.The investigations concluded that the units performed as expected and no issues were found.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.Based on this objective evidence, the cause of the death is unknown and unrelated to the stimwave products (no problem/fault found).
 
Event or Problem Description
The patient died of natural causes on (b)(6) 2021.There were no issues reported with the stimwave products.The patient's wife would like to return both wearable antenna assembly units.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
WEARABLE ANTENNA ASSEMBLY
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key12804838
Report Number3010676138-2021-00227
Device Sequence Number20211704
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public0100818225020150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00443-LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STIMQ NEUROSTIMULATOR, SN: (B)(4), LN:SWO190904; STIMQ NEUROSTIMULATOR, SN: (B)(4), LN:SWO191202; WAA (PDBT-915-2K), SN: 6827190B2C1A
Outcome Attributed to Adverse Event Death;
Patient SexUnknown